Non-autonomous Svinolupov-Jordan KdV systems


Creative Commons License

Gurses M., Karasu A. , Turhan R.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.34, no.28, pp.5705-5711, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 28
  • Publication Date: 2001
  • Doi Number: 10.1088/0305-4470/34/28/306
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.5705-5711

Abstract

Non-autonomous Svinolupov-Jordan KdV systems are considered. The integrability criteria of such systems are associated with the existence of recursion operators. A new non-autonomous KdV system and its recursion operator is obtained for all N. The examples for N = 2 and 3 are studied in detail. Some possible transformations which map some systems to autonomous ones are also discussed.